MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 CHANNEL DRAIN

C.R. BARD, INC. (COVINGTON) -1018233 CHANNEL DRAIN
Model Number 072189
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that there was a strain of hair that came sealed in the wound drain package.It was stated that this product was supposed to come sterilized.Per additional information received via email on (b)(6) 2022, there was no patient involvement or harm.
 
Event or Problem Description
It was reported that there was a strain of hair that came sealed in the wound drain package.It was stated that this product was supposed to come sterilized.Per additional information received via email on 29-sep-2022, there was no patient involvement or harm.
 
Additional Manufacturer Narrative
The reported event was confirmed manufacturing related.1sample were confirmed to exhibit the reported failure.The device had not met specifications.The product was not used for patient treatment.The product caused the reported failure.Although a specific cause cannot be determined, based on the risk document a potential root cause for this event could be ¿no follow up to the good manufacturing practices".A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.A labeling review was not performed because labelling could not have prevented the reported failure.Correction: d,g h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
CHANNEL DRAIN
Common Device Name
CHANNEL DRAIN
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key15536261
Report Number1018233-2022-07639
Device Sequence Number7887661
Product Code GBX
UDI-Device Identifier00801741049712
UDI-Public(01)00801741049712
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2026
Device Model Number072189
Device Catalogue Number072189
Device Lot NumberNGGQ3871
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/23/2022
Supplement Date Received by Manufacturer02/27/2023
Initial Report FDA Received Date10/04/2022
Supplement Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown